MathSciNet Relay Station
MathSciNet bibliographic data
MR1714719 62M09 (62F12)
Jensen, Jens Ledet; Petersen, Niels Væver Asymptotic normality of the maximum likelihood estimator in state space models. Ann. Statist. 27 (1999), no. 2, 514–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement